My mother, who had previously suffered from a stroke and heart trouble, was admitted inpatient to a heart hospital, where she underwent numerous tests, labwork, etc... After discovering that she had an irregular cardiac rhythym, she was put on two new meds - Coumadin and Metoprolol. Not a week after she was released from the hospital, she died. The doctor still has no idea what the cause of death was, and in the midst of finding out that my mother had died, I wasn't in the right mind to request an autopsy. I've been scouring the web for answers, and still cannot understand how a 52 year old woman could be fine one day, and gone the next. She had what appeared to be a seizure at the time of her death, but my mother had no history of epilepsy. I know the lack of oxygen to a brain during a heart attack can cause a seizure, but shouldn't the medications she was taking prevent a heart attack?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?